# SDR FDEA2019060311203

- Difficulty date: May 31, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 67,958 hours, 18,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252801
- Part serial: M460
- Condition: Misaligned
- Location: Rt Mlg
- Part time: 11,896 hours, 7,788 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

6685  ON GEAR EXTENSION RECEIVED UNSAFE INDICATION FOR RT  MLG ON SYS 1   SYS 2. COMPLIED WITH QRH PROCEDURES  AND LG GRAVITY EXTENSION CHECKLIST. GEAR DOORS  REMAINED OPEN, UNEVENTFULL LANDING KLRD. (ON LOW  APPROACH, TOWER CONFIRMED RT MLG HUNG UP).    TROUBLESHOT IAW FIM 32-30-00 FIG 115. FOUND RH GEAR SEQUENCE VALVE RIG HOLE NOT LINING UP/OUT OF RIG.   REMOVED AND REPLACED RH GEAR SEQUENCE VALVE IAW AMM                    32-31-37-04.  LEAK AND OPS CHECKS GOOD.
